# SDR I5PA2021011168803

- Difficulty date: January 11, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,952 hours, 24,715 cycles
- Engine: Pwa PW2040
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6670M2224
- Part serial: BF51
- Condition: Faulty
- Location: Eng Vibration
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE VIB INDICATION INTERMITTENT.  ON AND OFF DURING FLIGHT.  CORRECTIVE ACTION: FOUND AVM IS BAD FROM STOCK.  REMOVED AND REPLACED AIRBORNE VIBRATION MONITOR SIGNAL CONDITIONER, IAW AMM 77-31-02.  OPERATIONS CHECK OK.
